- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 693695, 13 pages
Propagation Behavior of Virus Codes in the Situation That Infected Computers Are Connected to the Internet with Positive Probability
1College of Computer Science, Chongqing University, Chongqing 400044, China
2School of Electronic and Information Engineering, Southwest University, Chongqing 400716, China
Received 23 May 2012; Accepted 4 June 2012
Academic Editor: Yanbing Liu
Copyright © 2012 Lu-Xing Yang and Xiaofan Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- H. Thimbleby, S. Anderson, and P. Cairns, “Framework for modelling Trojans and computer virus infection,” Computer Journal, vol. 41, no. 7, pp. 444–458, 1998.
- X. Han and Q. Tan, “Dynamical behavior of computer virus on Internet,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2520–2526, 2010.
- J. O. Kephart, T. Hogg, and B. A. Huberman, “Dynamics of computational ecosystems,” Physical Review. A, vol. 40, no. 1, pp. 404–421, 1989.
- B. K. Mishra and S. K. Pandey, “Dynamic model of worms with vertical transmission in computer network,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8438–8446, 2011.
- J. R. C. Piqueira and V. O. Araujo, “A modified epidemiological model for computer viruses,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 355–360, 2009.
- L.-P. Song, Z. Jin, G.-Q. Sun, J. Zhang, and X. Han, “Influence of removable devices on computer worms: dynamic analysis and control strategies,” Computers & Mathematics with Applications, vol. 61, no. 7, pp. 1823–1829, 2011.
- F. Wang, Y. Zhang, C. Wang, J. Ma, and S. Moon, “Stability analysis of a SEIQV epidemic model for rapid spreading worms,” Computers and Security, vol. 29, no. 4, pp. 410–418, 2010.
- J. C. Wierman and D. J. Marchette, “Modeling computer virus prevalence with a susceptible-infected-susceptible model with reintroduction,” Computational Statistics & Data Analysis, vol. 45, no. 1, pp. 3–23, 2004.
- Y. Yao, X. Xie, H. Guo, G. Yu, F. Gao, and X. Tong, “Hopf bifurcation in Internet worm propagation with time delay in quarantine,” Mathematical and Computer Modelling. In press.
- H. Yuan and G. Chen, “Network virus-epidemic model with the point-to-group information propagation,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 357–367, 2008.
- L.-X. Yang, X. Yang, L. Wen, and J. Liu, “A novel computer virus propagation model and its dynamics,” International Journal of Computer Mathematics. In press.
- Z. Zuo, Q. Zhu, and M. Zhou, “On the time complexity of computer viruses,” IEEE Transactions on Information Theory, vol. 51, no. 8, pp. 2962–2966, 2005.
- R. C. Robinson, An Introduction to Dynamical Systems: Continuous and Discrete, Pearson Prentice Hall, Upper Saddle River, NJ, USA, 2004.